# SDR DXTA200400407

- Difficulty date: September 27, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 3,262 hours, 1,992 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELL IN COCKPIT WITH ELECTRICAL POWER ON, WHEN CIRCUIT BREAKER PANEL PUSH TO LIGHT BUTTON WAS USED THE OVERHEAD CIRCUIT BREAKER ON ESSENTIAL BUSS POPPED, STRONGEST SMELL ON LT SIDE. ITEM IS UNDER INVESTIGATION.
